# SDR MASA200700766

- Difficulty date: November 2, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 10,691 hours, 7,917 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Dented
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPACT DAMAGE TO LT OUTBOARD L/E.  COMPLIED WITH REPAIR.
